what to do about a vicodin overdose
October 16, 2008 1:41 PM Subscribe
Took 21 500mg(i believe) Vicodin in a 24 hour period. this was on monday. threw up 3 times on tuesday. oh but wait there's more...
posted by assasinatdbeauty to Health & Fitness (43 answers total) 9 users marked this as a favorite
I had a reconstructive operation on my nose to cure my sleep apnea on friday. i was is a lot of pain, so they gave my percocet in addition to the antibiotics, and when that ran out on monday, they called in a perscription for vicodin that morning,and by the next day i had taken 21. bad move, i know, i don't need any lectures on addiction or irresponsibility. that night, i threw up three times. no pills, just bile. today is thursday. i finished the antibiotics yesterday, and today i feel like hell, very run down, like i have a bad cold, and my legs hurt.
main question is- should i be concerned about any lasting effects from taking that many vicodin in such a short period of time? no family doctor or anything like that to go to.